# SDR FDEA202104130915

- Difficulty date: April 13, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42709
- Aircraft time: 13,034 hours, 5,305 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 233N3219300
- Part serial: F00201
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  106     33-50  7029     13APR21  MEM  FACT  U  EMERGENCY LIGHT PANEL "UNARMED" LIGHT IS INOP.     FACT 13APR21 19:03   MEM U  RELAMPED PER B767 AMM 33-16-02-2 , NO HELP, IF YOU  PRESS ON THE LIGHT ASSY IT WOULD ILLUMINATE.  REMOVED & REPLACED THE PILOTS EMERGENCY LIGHTS  CONTROL PANEL (M00043) PER B767 AMM 33-51-08-4.  EMERGENCY LIGHTS CHECK OK.  A/C OK FOR SERVICE.  .  PILOTS EMERGENCY LIGHTS CONTROL PANEL  MPN 233N3219-300  S/N F00201  MFG: BAE SYSTEM CONTROLS
